Sobolev homeomorphic extensions
Koski, A., & Onninen, J. (2021). Sobolev homeomorphic extensions. Journal of the European Mathematical Society, 23(12), 4065-4089. https://doi.org/10.4171/JEMS/1099
Published inJournal of the European Mathematical Society
© 2021 European Mathematical Society
Let X and Y be ℓ-connected Jordan domains, ℓ∈N, with rectifiable boundaries in the complex plane. We prove that any boundary homeomorphism φ:∂X→∂Y admits a Sobolev homeomorphic extension h:X¯→Y¯ in W1,1(X,C). If instead X has s-hyperbolic growth with s>p−1, we show the existence of such an extension in the Sobolev class W1,p(X,C) for p∈(1,2). Our examples show that the assumptions of rectifiable boundary and hyperbolic growth cannot be relaxed. We also consider the existence of W1,2-homeomorphic extensions with given boundary data.
PublisherEuropean Mathematical Society
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Koskela, Pekka; Koski, Aleksis; Onninen, Jani (Elsevier Inc., 2020)Given the planar unit disk as the source and a Jordan domain as the target, we study the problem of extending a given boundary homeomorphism as a Sobolev homeomorphism. For general targets, this Sobolev variant of the ...
Zhang, Yi (University of Jyväskylä, 2017)This doctoral thesis deals with geometric characterizations of bounded planar simply connected Sobolev extension domains. It consists of three papers. In the ﬁrst and third papers we give full geometric characterizations ...
Koski, Aleksis; Onninen, Jani (Springer, 2023)We give a full characterization of circle homeomorphisms which admit a homeomorphic extension to the unit disk with finite bi-Sobolev norm. As a special case, a bi-conformal variant of the famous Beurling–Ahlfors extension ...
Zhu, Zheng (Springer Science and Business Media LLC, 2023)In this paper, we study the Sobolev extension property of Lp-quasidisks which are the generalizations of classical quasidisks. After that, we also find some applications of this property.
Koskela, Pekka; Ukhlov, Alexander; Zhu, Zheng (Elsevier, 2022)Let n≥2 and $1\leq q<p><\fz$. We prove that if Ω⊂Rn is a Sobolev (p,q)-extension domain, with additional capacitory restrictions on boundary in the case q≤n−1, n>2, then |∂Ω|=0. In the case 1≤q0.</p>